Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone. I started the regimen about 6 weeks ago...still having breakouts but I'm sticking with it still. I started using AHA about 2 weeks ago. I started very lightly as a spot treatment and still use as a spot treatment around the infected areas. I feel as if the AHA is making my skin breakout more, I'm noticing pimples arising in the surrounding areas of where I have applied the AHA. Is this common when first starting AHA? I am using jojoba oil with it as well.

Share this post


Link to post
Share on other sites

I did not have any issues with AHA causing break outs. I'm not sure that you can certainly attribute the breakouts to AHA since you just started the regimen 6 weeks ago.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×